# SDR GLBA20060911

- Difficulty date: February 20, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 23,747 hours, 30,181 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 298
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ROUTINE INSPECTION MAINTENANCE FOUND THE BELLY SKIN CRACKED AT APPROXIMATELY F.S. 298.0, B.L. 27.0. MAINTENANCE REPAIRED BELLY SKIN AT APPROXIMATELY F.S.298.0 B.L. 27.0  PER BEECH SRM 51-70. RII INSPECTION COMPLIED WITH PER TC 8.2.1.
